# SDR RRXA98161

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031519AB
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FIRST OBSERVER SEAT BACK CLOSE-OUT WEB CRACKED.  CRACK ORIGINATED AT LIGHTNING HOLE AND ENDED AT EDGE.  SRM DOES NOT GIVE A SPECIFIC REPAIR.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04433.
